Log in
Fibromyalgia Action UK
41,472 members53,567 posts

LYRICA

,lupus renulds sjogrens hypermobility blephritis and fibro ,on immunosupressant cellcept cocodaml amatriptiline hydroxiqloraoine omeprezole asprin i an 65 years old Had shooting pains that made me fall DOC gave me LYRICA 75g i am in the middle of trying to filling in pip for .feel totally stoned this morning and shaky .should i take another tablet tonight Live on my own with only friends to help me ,so stessed

9 Replies
oldestnewest

It is a very low dose and wouldn't usually affect you that much. My David has 150 at night to help him relax and sleep..

My advice would be to speak with your GP asap.

x

Reply

I felt drunk and dizzy for the first three weeks and it took ages before I felt some benefit. Everyone is different, but it depends on how you feel about the initial side effects. x

Reply

thats how I am feeling its now 8.30 pm and still feel spaced out

Reply

I can’t really advised you Corrie14, but if you find the side effects disturbing, you need to speak to your doctor or pharmacist tomorrow, or ring the NHS Direct tonight on 111. Lyrica, aka Pregabalin is well known for side effects.

1 like
Reply

You should go to citizen advice they will help you fill it in and you need letters from Docters Iv got Fibromygia Tinatass Athsma RLS And I only just got through Need any advice PM me I will help you

Reply

thanks ernist. will do. s0 weak and spaced out this morning

Reply

I would speak with you GP. It is a low dose but if you are having side effects then you must come off.

This must do it slowly and he will advise.

x

Reply

Yea give it a try cut it down slowly I know how you feel Iv been there xx

Reply

ernest i think that i have managed to private message you

Reply

You may also like...